Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4295805, 12 pages
https://doi.org/10.1155/2017/4295805
Research Article

Nonlinear Dynamics Response of a Planar Mechanism with Two Driving Links and Prismatic Pair Clearance

1Department of Mechanical Engineering, Auburn University, 1418 Wiggins Hall, Auburn, AL 36849-5341, USA
2Department of Mechanical Engineering, Shanghai Dianji University, Shanghai, China

Correspondence should be addressed to Dan B. Marghitu; ude.nrubua@utihgram

Received 16 April 2017; Revised 16 June 2017; Accepted 20 June 2017; Published 8 August 2017

Academic Editor: Mohammed Nouari

Copyright © 2017 Lijuan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijuan Wu, Dan B. Marghitu, and Jing Zhao, “Nonlinear Dynamics Response of a Planar Mechanism with Two Driving Links and Prismatic Pair Clearance,” Mathematical Problems in Engineering, vol. 2017, Article ID 4295805, 12 pages, 2017. https://doi.org/10.1155/2017/4295805.